# SDR ASAA2020021813195

- Difficulty date: February 11, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 23,026 hours, 7,310 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10916
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 23,087 hours, 7,325 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE ANTI ICE COWL VALVE OPEN LIGHT STAYS BRIGHT WHEN SELECTED ON. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE INLET COWL THERMAL ANTI ICE VALVE REF B737-900 AMM 30-21-11 OPERATIONAL CHECK IS NORMAL.
